# SDR QXEA2014123001118

- Difficulty date: December 30, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 2,982 hours, 3,200 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: No Test
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING DAILY SYSTEM CHECK OF THE AUTOFEATHER SYSTEM, AF TEST "ABORT" OBSERVED ON DISPLAY.  INTERROGATED CDS NO FAULTS CHECKED.  CIRBUIT BREAKERS FOUND K4 RT C/B UP.  RESET K-4 REF GPM 9.2.2.1.  RAN ENGINES K-4 C/B, RIGHT STAYED SET.  C/W AUTO FEATHER TEST AMM TASK 61-20-00-710-805, TEST PASSED.  NO FURTHER DEFECTS.  RETURNED TO SERVICE.
